# SDR AALA2009042500002

- Difficulty date: April 25, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 60,327 hours, 31,457 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT TPA-DFW. LEFT HAND FUEL BOOST PUMP FAULT.  EMERGENCY DECLARED LANDED TLH WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AFT FUEL BOOST PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
